# SDR AWXA200700086

- Difficulty date: January 9, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 20,135 hours, 7,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE LOCATED BETWEEN FS 69 TO 70 AND STRG 23 LT.  CORROSION ON MAIN CABIN SHEAR PLATE, FS 69 -  FS 70, S23L.  REPLACED MAIN CABIN SHEAR PLATE, FS 69 -  FS 70, S23L IAW A319 SRM 51-72-11.
